# SDR REXA2022083001981

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: MM67043255001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER BETWEEN F.S.1031 TO F.S.1047 AND STGR27 TO 26R IS CORRODED.	REMOVED CORRODED DOUBLER FROM F.S.1031 TO F.S.1047 AND STGR27 TO 26R AND INSTALLED NEW SERVICABLE DOUBLER IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-45-00-001-001-A01 AND 51-42-06-001-001-A01.
